Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Nasal block problem for a long time - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
Doctor :   Hi
Doctor :   How can I help You
User :   Hi,wanted to enquire abount my husbands health
Doctor :   ok..
User :   he has this nasal block for more than a month
Doctor :   ok..
User :   and yeaterday was complaining about a pain at the back of his head
Doctor :   Ok..
For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   age : 28
User :   gender:male
User :   Occupation : IT company
User :   Marital status:married
Doctor :   Since when is he been having this condition
User :   the nasal block is there for a month
User :   headache he is complaining since yesterday
Doctor :   Was he Diagnosed of Sinusitis earlier
User :   nope
Doctor :   Or any Eye condition that he suffers from..
User :   nope,he does not have a eye problem
User :   but cant rule out Sinus
User :   he washes his head regularly and quite lethargic abt wiping off the water
Doctor :   That is one of the Leading causes of Head ache..
Doctor :   does he Catch a Cold regularly at frequent intervalss.
User :   not regularly...but if he gets one... it lasts for 2 to 3 weeks
Doctor :   Ok..
Doctor :   Any other Medical Conditions that you can mention about in him..
User :   He is hypertensive
Doctor :   What is the Nature of his work.
Doctor :   On medications do you mean..
User :   its a desk job... working on computer for hours
User :   yes he is on medications
Doctor :   Is he Taking medicines for HTN what and from when
User :   he is taking it since January this year
Doctor :   When was the Last time that you got him Tested for The Blood Pressure.
User :   a week back
User :   his reading was 140/90
Doctor :   What were the values..
Doctor :   ok..
Doctor :   Is there any Work pressure..
User :   nothing that I know of
Doctor :   As to Project or time lines..
Doctor :   Ok..
Doctor :   What is the Medicine that he has been Taking and form when.
User :   Telma H
User :   From January
Doctor :   has it been the same medication and has there been any recent increase in dose.
User :   he was on a higher dosage initially
User :   now its come down
Doctor :   The drug as the potential to cause the Volume and Electrolyte imbalance and Alter the Potassium status in the body so that could also be the cause in him,,
Doctor :   How ever it should not be ignored and should be reported to the Consultant at the Earliest..
User :   ok
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
User :   done
Doctor :   Potassium Imbalance will in turn affect his Cardiac Function
Doctor :   Hence it requires immediate attention.
Doctor :   Did you have the Urine and Other Liver Parameters examined before commencing the Treatment..
User :   we have done a 24 hour Urine test ...came out normal
User :   Adrenal glands were tested
User :   even did a Abdominal MRI Scan
Doctor :   Ok.. When were these tests done..
Doctor :   Ok..
User :   in march
Doctor :   Any ways its better to report it to the Consultant and take it there after..
User :   ok
Doctor :   Since he Would be the Best judge,,
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor